# SDR SWIA200922994

- Difficulty date: October 26, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 21,570 hours, 16,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY EXIT LIGHTS INOP.  (FLT 4723)  REPLACED WIRE SPLICES.
